Syntran 200 Capsule


Overview

Uses of Syntran Capsule
Syntran 200 Capsule is used in the treatment of fungal infections. It is used to treat fungal infections of the mouth or vagina (thrush), skin and other parts of the body such as finger and toenails.
Syntran Capsule side effects
Common
  • Nausea
  • Diarrhoea
  • Stomach pain
  • Skin rash
  • Increased liver enzymes
How to use Syntran Capsule
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Syntran 200 Capsule is to be taken with food.
If you are taking oral solution, it should be taken one hour before any food or drink.
How Syntran Capsule works
Syntran 200 Capsule is an antifungal medication. It kills fungi by destroying the fungal cell membrane. This treats your infection.
Syntran Capsule related warnings
Alcohol
SAFE
It is generally safe to consume alcohol with Syntran 200 Capsule.
Pregnancy
WEIGH RISKS VS BENEFITS
Syntran 200 Capsule may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
CAUTION
Syntran 200 Capsule is probably unsafe to use during lactation. Limited human data suggest that the drug could represent a significant risk to the baby.
Driving
Do not drive unless you are feeling well.
Syntran 200 Capsule can sometimes cause dizziness, blurred/double vision or hearing loss. This may affect your ability to drive.
Kidney
There is limited information available on the use of Syntran 200 Capsule in patients with kidney disease. Please consult your doctor.
Liver
There is limited information available on the use of Syntran 200 Capsule in patients with liver disease. Please consult your doctor.
Inform your doctor if you develop signs of jaundice like yellowing of eyes and skin, itching, and clay colored stools while taking this medicine.
What if you miss a dose of Syntran Capsule?
If you miss a dose of Syntran 200 Capsule, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Syntran 200 Capsule
₹35/Capsule
Candiforce 200 Capsule
Mankind Pharma Ltd
₹19.95/Capsule
save 43%
₹26.29/Capsule
save 25%
Canditral 200 Capsule
Glenmark Pharmaceuticals Ltd
₹35/Capsule
same price
Fungikem 200 Capsule
Alkem Laboratories Ltd
₹31.88/Capsule
save 9%
Itracoe 200mg Capsule
Koye Pharmaceuticals Pvt ltd
₹23/Capsule
save 34%

Expert Advice

video imgplay img
  • Your doctor has prescribed Syntran 200 Capsule to cure your infection and improve symptoms.
  • Do not skip any doses and finish the full course of treatment even if you feel better.
  • Do not take it with any heartburn medications - especially proton pump inhibitors and H2 blockers.
  • Requires an acidic pH for absorption. Hence, take it with a full meal for best results.
  • Notify your doctor if you have taken steroids recently.

Interaction with Drugs

Taking Syntran with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Brand(s): Oladac
LIFE-THREATENING
Brand(s): Zipris
LIFE-THREATENING
Brand(s): Norma, Cizonil
LIFE-THREATENING
Brand(s): Quitsun, Qutec
LIFE-THREATENING
Brand(s): R Zep
LIFE-THREATENING
Brand(s): Suclosz, Vizopin
LIFE-THREATENING
Brand(s): Antep
LIFE-THREATENING
Brand(s): Loxaris
LIFE-THREATENING
Brand(s): Stozen
LIFE-THREATENING
Brand(s): Arifril
LIFE-THREATENING

Patient Concerns

Questions Related to Syntran

arrow
I have some type of fungal infections under and over my private parts.
Dr. Ravi Shankar M.
Ayurveda
Apply Gandhaka Malahar, and Cap Tiktamrit 1-0-1 for one month after food, Aragwadhadhi Kashayam 15 ml twice a day with equal qty of water before food. Dry those parts completely after bath and use Candid dusting powder
Problem of fungal infections in groin areas (Tinea cruris) from the last 8 months taken allopathic medicine like fluka 150, candiforce but whenever's medicine closed its relapse
Dr. Faran Siddiqui
Homeopathy
These are too powerful medication and its effects 2to3 months for effects to go off and a very light therapy like homeopathy to act . You may apply Calendula Nectar powder on affected areas.
arrow
Do you have any questions related to Syntran 200 Capsule?

User Feedback


FAQs

Q. What is Syntran used for?
Syntran is an antifungal medicine used to treat fungal infections of skin, mouth, eyes, nails, vagina and other internal organs.
Q. Is Syntran an antibiotic?
Syntran is an anti-fungal antibiotic. It is useful in treating infections caused by fungi, but not by bacteria, viruses or parasites.
Q. Is Syntran safe?
Yes, Syntran is safe if used at prescribed doses for the prescribed duration as advised by your doctor.
Q. Is Syntran a steroid?
No, Syntran is not a steroid. It is an antifungal medicine which belongs to the class of triazoles.
Q. Is Syntran stronger than fluconazole?
Syntran is effective against a much wider range of fungal infections as compared to fluconazole. However, both drugs are equally effective and safe if used for same infections.
Q. Can I take Syntran with paracetamol?
There are no known drug interactions between Syntran and paracetamol if taken together. However, interaction can occur. Consult your doctor about all medications that you are currently taking before starting Syntran.
Q. Can I take Syntran with amoxicillin or penicillin?
There are no clinically observed drug interactions between Syntran when taken with amoxicillin or penicillin. Please talk to your doctor in case you are taking the two medicines together.
Q. Does Syntran affect the action of oral contraceptives (birth control pills)?
There are no known interactions of Syntran with oral contraceptives (birth control pills). However, interactions can occur. Please consult your doctor if you are asked to take Syntran and you are already taking oral contraceptives.
Q. Does Syntran treat ringworm (dermatophytoses)?
Yes, Syntran is used to treat ringworm (known as dermatophytoses e.g. tinea pedis, tinea cruris, tinea corporis, tinea manuum).
Q. Does Syntran cause an increase in blood pressure?
An increase in blood pressure has been seen with Syntran in some studies. However, this is not a very common side effect. Please consult your doctor in case you have a history of high blood pressure or you are experiencing high blood pressure after taking Syntran.
Q. Does Syntran cause erectile dysfunction?
Yes, Syntran can rarely cause erectile dysfunction (erection problems). Please consult your doctor if you experience this problem.
Q. Does Syntran cause weight gain?
Weight gain has not been reported as an adverse effect with Syntran. However, if you experience unexpected weight gain with Syntran, this could be an indication of an underlying heart problem. Consult your doctor immediately as Syntran can make your heart problem worse.
Q. Is Syntran a sulfa drug?
No, Syntran is not a sulfa drug. It is an azole derivative antifungal medicine.
Q. Does Syntran cause drowsiness (feeling sleepy)?
Drowsiness (feeling sleepy) has not been reported as a side effect of Syntran. However, in case you feel very sleepy while taking Syntran, you must consult your doctor. Dizziness (feeling of fainting) has been reported as a side effect with Syntran
Q. Does Syntran cause hair loss?
Hair loss (alopecia) is reported as a side effect of Syntran in the postmarketing studies. Please consult your doctor in case you experience hair loss while taking Syntran.
Q. Does Syntran kill candida?
Yes, Syntran has been shown to be active against candida and is indicated for the treatment of the infections caused by candida. It is indicated for the treatment of oropharyngeal candidasis.
Q. Does Syntran work for nail fungus (dermatophytoses)?
Yes, Syntran does work for the nail fungus known as dermatophytoses (tinea unguium). Consult your doctor before starting Syntran for any infection and you must take the medicine for as long as it is prescribed by the doctor. Do not stop the medicine until told by your doctor.
Q. Does Syntran have penicillin in it?
No, Syntran does not have penicillin in it.
Q. Does Syntran make you tired?
Syntran does not make you tired. In case you feel very tired while taking Syntran, please talk to your doctor immediately as it may be due to an underlying liver problem or a heart condition with fluids in your lungs.
Q. Can I take Syntran with aspirin?
There are no clinically observed drug interactions between Syntran when taken with aspirin. Please talk to your doctor in case you are taking the two medicines together.
Related Lab Tests
Information last updated by Dr. Varun Gupta, MD Pharmacology on 12th Jun 2017.
Manufacturer/Marketer Address
Glenmark Pharmaceuticals Limited, B/2, Mahalaxmi Chambers, 22, Bhulabhai Desai Road, Mumbai – 400 026.
One of the following vendor pharmacies will deliver Syntran 200 Capsule: KBC, MPC, ADF, SGH, CMC, KIM, RWL, MLC, RUS, HSP, KNH, PRE, GDA, PNQ, RPP, MDO, SNH, DPP, MTM, QTM, DGN, CMD, HPC, RGH, AYN, FTP, AYU, EAN, BNT, BGS, LHP, FRS, RSS, PNT, GBB, BJP, INC, BDI, PHC, PHN, OWN, VSL, NWP, SMS, BJR, GLM, NXG, HEX, BLS, STS, RTL, LHA, OLT, MAM, PRN, IMC, BBS, BHS, SHC, LMS, TOM, AMM, AAA, CLT, THP, KRR, VSC, AVC, LIP, VHP, BMJ, AYM, IAD, IPL, AGT, ALC, BBN, APS, EQN, DZY, NPH, WPL, GMA, ISI, MIL, DPL, JSL, RKS, MFN, ZVP, ADT, SIO, HCP, AVW, RSA, SMN, UVD, PSF, ANT, GBL, 9MM, PEN, GLD, HTS, UPA, SBA, NVL, ENP, NAS, ATL, TAP, WHL, HSM, VRS, XMX, NTB, BRC, AAR, SGC, KHC, WDE, MNS, DLP, NTL, NVY, AVS, DVH, HTV, SPF, SPD, JVN, ALY, MTD, EMB, DAD, KIS, NLC, ANS, PSE, DYG, NPS, SJP, QLF, SNG, BHP, SOF, LAG, NBG, HIP, USF, SPV, SBL, SYN, MIP, ZPR, MDN, PMA, AHP, KHH, OMV, RDH, GPP, GEO, JIV, UMP, HAT, HGI, DRA, AMH, ADE, UHP, XPR, PPR, ABP, OWP, FGH, SHG, AMR, DAO, PRL, HMP, RHL, NDP, DLY, GHC, BAL, PVP, SDM, TSS, GTC, BKB, NFP, SHN, SAF, RVA, BAP, ZEL, GGL, BIO, SVS, SWP, SLC, SCH, NEO, RHW, GTF, CZT, JVO, RPA, SVH, NNH, NXT, KLC, WSI, 4IT, ESY, FIP, MDH, EPR, SNL, SDE, MSD, AXM, MKT, CHP, GHR, CTP, SAH, BSN, HLT, KHD, DFP, ARD, TAT, SWA, MKE, EEC, ASP, FRM, BNC, PWN, VTR, LCC, WAD, JBT, TNH, PAP, BLP, VEM, GPT, BLE, MJT, GFL, RPI, SSI, APT, SAA, PRT, BTM, RRP, KAL, DHR, RDR, AVL, CPK, KMC, 1MH, NSL, JLI, PTP, O4O, ABL, PRC, SHD, VVN, MAX, NNP, NEW, BHA, AFT, VOP, SBN, OBS, JHC, HLP, DYL, EPS, JJE, ATP, MDI, RWP, HPP, VJS, MOM, STA, RAC, SSS, HBV, AAY, SCP, PTI, RYL, KHP, HWS, BSL, GNC, AVB, YAG, RPC, HNP, TRP, MRS, BDN, VDH, VUR, MBP, CNE, MAP, WHP, NLP, PLT, DHP, SRG, NCG, HZF, EVP, BHM, IPP, RVC, SLN, STO, SBC, CRN, USM, OIP, ANP, OHM, NLG
MRP
350
10 capsules in 1 strip
ADD TO CART
Best Price ₹280.0
20% OFF
Use Coupon HEALTH1020 during checkout
cross img